| Model Number |
SUTURE ANCHOR, PEEK CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 22nd july 2024, it was reported by an arthrex employee via email that an ar-1927psf-45, 4.5 mm peek corkscrew® ft suture anchor with one #2 fiberwire® and one # 2 tigerwire®, anchor was broken during insertion.This was detected during use in a rotator cuff procedure on (b)(6) 2024.The procedure was completed successfully by using another new ar-1927psf-45, no patient harm and no secondary procedure was needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged, ar-1927psf-45, batch 15164922, was received for investigation.Visual evaluation noted that the anchor was damaged along the threads.Functional testing couldn't be performed due to the damage of the device.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the device during insertion.